# SDR DALA12011663132

- Difficulty date: October 29, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SLOPE PANEL 152XG MULTIPLE DAMAGE ON TOP SKIN  1.0" X 1.0".  NR 150/30 AFT CARGO SLOPE PANEL 152XG FABRICATED NEW IAW A319 DWG 3D25-40532.  DAMAGE DIA L=1.0" W=1.0".
